Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011, Article ID 768028, 5 pages
http://dx.doi.org/10.1155/2011/768028
Research Article

On Fuzzy Sp-Open Sets

1Department of Mathematics, Rada'a College of Education and Science, Albida, Yemen
2Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia

Received 29 December 2010; Accepted 18 February 2011

Academic Editor: Ibrahim Ozkan

Copyright © 2011 Hakeem A. Othman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Dontchev and M. Przemski, “On the various decompositions of continuous and some weakly continuous functions,” Acta Mathematica Hungarica, vol. 71, no. 1-2, pp. 109–120, 1996. View at Google Scholar · View at Scopus
  2. M. H. Ghanim, E. E. Kerre, and A. S. Mashhour, “Separation axioms, subspaces and sums in fuzzy topology,” Journal of Mathematical Analysis and Applications, vol. 102, no. 1, pp. 189–202, 1984. View at Google Scholar · View at Scopus
  3. A. S. Bin Shahna, “On fuzzy strong semicontinuity and fuzzy precontinuity,” Fuzzy Sets and Systems, vol. 44, no. 2, pp. 303–308, 1991. View at Google Scholar · View at Scopus
  4. M. K. Singal and N. Prakash, “Fuzzy preopen sets and fuzzy preseparation axioms,” Bulletin of Calcutta Mathematical Society, vol. 78, pp. 57–69, 1986. View at Google Scholar · View at Scopus
  5. A. S. Mashhour, M. H. Ghanim, and M. A. Fath Alla, “On fuzzy non continuous Mapping,” Bulletin of the Korean Mathematical Society, vol. 78, pp. 57–69, 1986. View at Google Scholar
  6. B. Krsteska, “A note on the article “Fuzzy less strongly semiopen sets and fuzzy less strong semicontinuity”,” Fuzzy Sets and Systems, vol. 107, no. 1, pp. 107–108, 1999. View at Google Scholar · View at Scopus
  7. B. Kresteska, “Fuzzy strongly preopen sets and fuzzy strongly precontinuity,” Matematički Vesnik, vol. 50, pp. 111–123, 1998. View at Google Scholar